# SDR CA060404006

- Difficulty date: March 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,312 hours
- Engine: Ge CF343A1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600230681
- Condition: Worn
- Location: Horizontal Stab
- Part time: 24,789 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE (200 KTS GEAR UP FLAPS 0), A LOW FREQUENCY VIBRATION WAS FELT THROUGH THE AIRCRAFT, BOTH FLIGHT DECK AND CABIN.  VIBRATION WAS NOTICEABLE ENOUGH TO SHAKE SEATS SIDE TO SIDE, ENGINE FAN VIBRATION 0.2 AND 0.5, SMOOTH AIR FLIGHT CONDITIONS.  CHECKED COMPLETE AIRCRAFT AND FOUND ALL FOUR HORIZONTAL STABILIZER BUSHINGS (WHICH HOLD STAB ON) SLIGHTLY WORN.  BUSHING REPLACED AS PER SB 601R-55-007 PARTS A & B ONLY.  OVERSIZE BUSHINGS NOT REQUIRED IAW SB, STANDARD BUSHINGS INSTALLED.  AIRCRAFT TEST FLOWN AND COULD NOT REPRODUCE DEFECT.
